Mathematics

[1906] On the characteristic of functions meromorphic in the unit disk and of their integrals

W. K. Hayman Imperical College, London

TBD mathscidoc:1701.331275

Acta Mathematica, 112, (1), 181-214, 1964.4
[ Download ] [ 2017-01-08 20:32:04 uploaded by actaadmin ] [ 2642 downloads ] [ 0 comments ] [ Cited by 25 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[1907] Growth of the Weil-Petersson inradius of moduli space

Yunhui Wu Tsinghua University

Geometric Analysis and Geometric Topology mathscidoc:1909.43005

Annales de l'Institut Fourier, 69, 1309-1346, 2018
[ Download ] [ 2019-09-04 10:22:22 uploaded by wuyh ] [ 2642 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[1908] Points whose coordinates are logarithms of algebraic numbers on algebraic varieties

Damien Roy Département de mathématiques, Université d'Ottawa

TBD mathscidoc:1701.331809

Acta Mathematica, 175, (1), 49-73, 1993.11
[ Download ] [ 2017-01-08 20:33:25 uploaded by actaadmin ] [ 2641 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[1909] A generalization of picard’s theorem

Olli Lehto University of Helsinki, Finland

TBD mathscidoc:1701.332137

Arkiv for Matematik, 3, (6), 495-500, 1958.12
[ Download ] [ 2017-01-08 20:34:23 uploaded by arkivadmin ] [ 2641 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[1910] K-Theory of Hilbert Schemes as a Formal Quantum Field Theory

Jian Zhou Tsinghua University

mathscidoc:1808.01003

[ Download ] [ 2018-08-06 17:20:33 uploaded by MacdonaldP ] [ 2641 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Show all 3 5 10 25 papers per page.
Sort by time views
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved